# SDR ABXA20250822186

- Difficulty date: August 22, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,513 hours, 28,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21321
- Condition: Detached
- Location: Zone 200
- Part time: 503,420 hours, 45 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND #7 EMERGENCY DESCENT DEVICE FELL OUT OF IT'S CASE AND UNWINDED THE CABLE. (SUPERNUMERARY).  REMOVED AND INSTALLED #7 EMERGENCY DESCENT DEVICE IAW AMM 25-61-03.  AIRCRAFT RETURNED TO SERVICE.
